# SDR DL757001040

- Difficulty date: May 27, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 44,882 hours, 23,249 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part serial: 059341
- Condition: Overheated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR MID CABIN ON DESCENT. ODOR DISSIPATED WHEN OVERHEAD CABIN LIGHTS SECURED.  SMELL ALSO DESCRIBED AS ELECTRICAL.  STRONGEST BETWEEN ROWS 23 TO 25.  REPLACED OVERHEATED LIGHT BALLAST.
